Leg pain

A board to discuss the Multiple Sclerosis modifying drug Avonex
Post Reply
Biggieconn
Newbie
Posts: 1
Joined: Tue Jun 04, 2013 4:18 am

Leg pain

Post by Biggieconn » Tue Jun 04, 2013 4:23 am

I've been injecting avonex for over 5 years. 9 days ago I injected in the top of my thigh as usual - I've had progressive leg pain ever since. I am having trouble lifting my leg and walking in a strange way. Anyone got any ideas what I might have done? Surely it should be this painful? I've injected since in the other leg and with no problems

On another note I still get side affects after all of these years for 24 hrs after

Thanks ladies and gents

User avatar
NHE
Volunteer Moderator
Posts: 5206
Joined: Sat Nov 20, 2004 3:00 pm
Contact:

Re: Leg pain

Post by NHE » Tue Jun 04, 2013 8:52 pm

Biggieconn wrote:I've been injecting avonex for over 5 years. 9 days ago I injected in the top of my thigh as usual - I've had progressive leg pain ever since. I am having trouble lifting my leg and walking in a strange way. Anyone got any ideas what I might have done? Surely it should be this painful? I've injected since in the other leg and with no problems
If you inject too close to the center of the thigh, then it's possible to hit a nerve or a blood vessel. Did your painful injection cause a bruise? I used to inject over to the side a bit approximately where your ring finger would be if you stuck your hand in your front pants pocket and this worked well for me for 10 years. Since it's been 9 days and your leg pain is getting worse, it's probably time to see your doctor.

NHE

Post Reply
  • Similar Topics
    Replies
    Views
    Last post